| Model Number |
K173 |
| Medical Device Problem Codes |
Defective Device (2588); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/09/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this pacemaker was explanted and replaced due to unknown reasons.No adverse patient effects were reported.
Additional Manufacturer Narrative
Amendment: there's no allegation or malfunction against the device.Does not meet complaint criteria.
Event or Problem Description
It was reported that this pacemaker was explanted and replaced due to unknown reasons.No adverse patient effects were reported.Additional information was provided; the device was explanted and replaced due to elective replacement indicator (eri).